# SDR DALA2025092907024

- Difficulty date: September 24, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 92,838 hours, 43,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE EVALUATION (DTE) REQUIRED. ER/A 629295-14 SECTION I ISSUED FOR A FUSELAGE SKIN REPAIR AT FR 69-FR 70, S- 28R TO S-32R. SECTION I,  ACCOMPLISHED DURING MSP LINE VISIT 23SEP25. FOLLOW ON ACTION IS REQUIRED.   REPAIR APPROVAL IS LIMITED TO 200 FC PENDING A DAMAGE TOLERANCE ANALYSIS. FURTHER ENGINEERING APPROVAL (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THE THRESHOLD. ASSOCIATED ER/A 32-629295.   (LP: 1214816)
